# SDR SWAA2016062753273

- Difficulty date: June 12, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 656964663
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E SPAR BULKHEAD ANGLE CRACKED AT WBL 209.  R & R ANGLE IAW SRM.
